# SDR VNAA2010072800012

- Difficulty date: July 24, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 14,736 hours, 15,440 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER ENGAGING AUTOPILOT THE AIRCRAFT ROLLS TO RIGHT.  AIRCRAFT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE CHECKED THE AUTOPILOT AND AILERON CONTROL SYSTEMS USING AIRCRAFT MAINTENANCE MANUAL.  NO DEFECTS WERE NOTED AND AIRCRAFT WAS RELEASED FOR SERVICE.
